# SDR HALA2009052400192

- Difficulty date: May 24, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 25,694 hours, 4,858 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38861673
- Part serial: P2909
- Condition: Malfunctioned
- Part time: 21,293 hours, 4,074 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN WITH FAULT LIGHT ON ATTEMPTED ONE RESTART WHICH FAILED.  FOUND UNDERSPEED AND MINI FLAGS 42 AND 66 ON APU BITE.  FOUND NO LIGHT OFF ON SUBSEQUENT APU START TRIES ON APU BITE.  REPLACED APU IGNITOR PLUG PER AMM 49-41-02.  REPLACED APU IGNITION LEAD PER AMM 49-41-04.  REPLACED APU EXCITOR BOX PER AMM 49-41-03.  REPLACED INLET GUIDE VANE ACTUATOR PER AMM 49-52-02.  INSTALLED FUEL INLET AND RETURN LINES.  APU CHANGE REQUIRED.  REMOVED AND REPLACED APU ASSY PER HAL-M266-767.  OPS AND LEAK CHECK GOOD.  OK FOR SERVICE.
